# SDR Y2PA96068

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AA
- Make and model: Amd FALCOND
- Aircraft serial: 195
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Return Vlv
- Part number: 2504926V
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YIP - FLT 19041 - JEWEL LIGHT CAME ON WHILE CLIMBING THROUGH 1,000 FEET.  AI RCRAFT RETURNED TO POINT OF DEPARTURE AT YIP AND MADE AN UNSCHEDULED LANDING.  NO EMERGENCY PROCEDURES WERE NECESSARY.  CORRECTIVE ACTION: THE HYDRAULIC RESERVOIR PRESSURIZATION SYSTEM NON-RETURN VALVE WAS FOUND STUCK IN THE CLOSED POSITION.  THE VALVE WAS REPLACED WITH A SERVICEABLE PART.  PERFORMED A GROUND RUN OF ENGINE TO PRESSURIZE THE SYSTEM AND NO DEFECTS WERE NOTED.  (X)
